# SDR QXEA2013010500012

- Difficulty date: January 5, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 23,123 hours, 236,463 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR STARTED IN THE AFT CABIN AREA.  INSPECTED ACFT FOR ELECTRICAL BURNING ODOR. CHECKED AFT CARGO LIGHTS FOR BURNING ELECTRICAL ODOR, NO ELECTRICAL BURNING ODOR NOTICED.  FOUND MAPCO SOCKET WITH BURN EVIDENCE PRESENT.  R & R MAPCO SOCKET.  APPLIED POWER TO MAPCO SOCKET, NO BURNING ODOR PRESENT.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
